# SDR WTAA970132

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1379007D463
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - EN ROUTE FAT TO LAX, LOSS OF HYDRAULIC PRESSURE REPORTED.  CREW C/W CHECK LIST PROCEDURES AND DECLARED AN EMERGENCY WITH ATC.  NOTE:  ON INITIAL ATTEMPTS, CREW UNABLE TO ACTIVATE EMERGENCY SELECTOR VALVE.  SUBSEQUENT EMERGENCY GEAR SELECTION NORMAL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED HYDRAULIC LINE IN LT WING LEADING EDGE CHAFED CAUSING LOSS OF MAIN SYSTEM HYDRAULIC FLUID.  REPLACED HYDRAULIC LINE, ENGINE DRIVEN HYDRAULIC PUMPS AND HYDRAULIC FILTERS.  PRECAUTIONARY REPLACEMENT OF EMERGENCY SELECTOR VALVE ALSO ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.  (X)
